suresh kumar's homepage

SURESH KUMAR'S HOME

RESIDENTIAL ADDRESS:


STAFF HOSTEL ANNEX-33
I.I.T CAMPUS,I.I.T
MUMBAI-400076
PHONE NUMBER:5768489

OFFICE ADDRESS:


EMAIL-ID: suresh@math.iitb.ac.in
DEPARTMENT HOME PAGE DEPARTMENT OF MATHEMATICS

ACADEMIC QUALIFICATION:

    1. B.Sc MATHEMATICS, 1989,FIRST CLASS WITH DISTINCTION,SREE SANKARA COLLEGE,KALADY,KERALA

    2. M.Sc MATHEMATICS, 1992,FIRST RANK WITH DISTINCTION, DEPARTMENT OF MATHEMATICS, UNIVERSITY OF KERALA,KERALA

    3. Ph.D MATHEMATICS, 1998, INDIAN INSTITUTE OF SCIENCE,BANGALORE. [TITLE OF THESIS:STOCHASTIC DIFFERENTIAL GAMES IN A BOUNDED DOMAIN]
<

AREA OF SPECIALIZATION

<
    STOCHASTIC DIFFERENTIAL GAME THEORY, STOCHASTIC CONTROL THEORY AND MATHEMATICAL FINANCE.

PROFESSIONAL EXPERIENCE

    1.POST DOCTORAL FELLOW, 1998 JUNE- 1999 AUGUST, IISc BANGALORE

    2.POST DOCTORAL FELLOW, 1999 SEPTEMBER-2001 JUNE, UNIVERSITY OF TWENTE,NETHERLANDS

    3.ASSISTANT PROFESSOR, IIT BOMBAY, POWAI, MUMBAI, 2001 JULY- ....

PUBLICATIONS IN JOURNALS

    PUBLISHED:
    1. ZERO-SUM STOCHASTIC DIFFERENTIAL GAMES WITH REFLECTING BOUNDARY CONDITIONS
    [ WITH M.K GHOSH],COMPUT.APPL.MATH.,16,PP. 237-246,1997

    2. NONZERO-SUM STOCHASTIC DIFFERENTIAL GAMES WITH REFLECTING DIFFUSIONS
    [WITH M.K GHOSH], COMPUT.APPL.MATH., 18,PP. 355-368,1999

    3. NUMERICAL ANALYSIS OF A ZERO SUM STOCHASTIC DIFFERENTIAL GAME IN A BOUNDED DOMAIN,
    COMPUT.APPL.MATH.,19,PP.239-265,2000

    4. A NOTE ON STOCHASTIC MINIMAX PRINCIPLE
    [ WITH M.K GHOSH, A.K.NANDAKUMARAN, K.S.MALLIKARJUNA RAO]DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS, VOL.9, NO.2,PP 105-112,2001

    5. A STOCHASTIC DIFFERENTIAL GAME IN THE ORTHRANT,
    [WITH M.K.GHOSH],JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,265 PP. 12-37,2002
    COMMUNICATED:

      1.Differential games of fixed duration in the framework of relaxed strategies
      [WITH M.K GHOSH,A.K NANDAKUMARAN,K.S MALLIKARJUNA RAO]
      2.A Quasilinear parabolic partial differential equation in the Orthat with unbounded coefficients
      [WITH A.BAGCHI]
      3. A Nonzero sum stochastic differential game in the orthrant[WITH M.K.GHOSH]
      4. Nonzero sum stochastic differential games: An approximating Markov chain approach.
      5. Risk-Sensitive portfolio optimization problems with general nonnegative factor models[WITH M. GOEL]

    WORKING PAPERS:


      1.Dynamic asset management : Risk sensitive criterion with nonnegative multifactor constraints- A Differential game approach [WITH A.BAGCHI]
      2. Zerosum stochastic differential games with controlled diffusion coefficients

    PUBLICATIONS IN CONFERENCE PROCEEDINGS


      1. A Numerical method to zerosum stochastic differential games in a bounded domain
      ED. A.Krishnamoorthy, Proceedings of the international conference on stochastic processes,
      CUSAT,Kochi,Dec.96,pp.143-153.

      2. An infinite factor model for term structure of interest rates,
      [WITH A.BAGCHI],Trends in mathematics series,Eds.M.Kohlmann and S.Tang,Birkhuser, Basel,2001,pp. 59-68

      3. Dynamic asset mamnagement:Risk sensitive criterion with nonnegative factor constraints
      [WITH A.BAGCHI],Recent developments in mathematical finance Proceedings of the international conference on mathematical finance,Shangai,China,World Scientific,Singapore,2002,pp.1-12